Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 781542, 17 pages
http://dx.doi.org/10.1155/2012/781542
Research Article

Observer-Based Stabilization of Stochastic Systems with Limited Communication

1Mechanical Engineering Institute, Huaqiao University, Xiamen 360000, China
2Department of Engineering, Faculty of Engineering and Science, University of Agder, 4898 Grimstad, Norway
3Faculty of Advanced Technology, University of Glamorgan, Pontypridd CF37 1DL, UK
4School of Engineering and Science, Victoria University, Melbourne, VIC 8001, Australia

Received 6 May 2012; Accepted 7 June 2012

Academic Editor: Zidong Wang

Copyright © 2012 Junli Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Junli Wu, Hamid Reza Karimi, and Peng Shi, “Observer-Based Stabilization of Stochastic Systems with Limited Communication,” Mathematical Problems in Engineering, vol. 2012, Article ID 781542, 17 pages, 2012. doi:10.1155/2012/781542